City Research Online

Items where Author is "Bayindir, O."

Up a level
Group by: Type | No Grouping
Number of items: 2.

Bayindir, O. ORCID: 0000-0002-6087-0003 (2023). Extension DGAs and topological Hochschild homology. Algebraic and Geometric Topology, 23(2), pp. 895-932. doi: 10.2140/agt.2023.23.895

Bayindir, O. ORCID: 0000-0002-6087-0003 & Chorny, B. (2023). Admissible replacements for simplicial monoidal model categories. Algebraic and Geometric Topology, 23(1), pp. 43-73. doi: 10.2140/agt.2023.23.43

This list was generated on Sat Jul 20 10:50:35 2024 UTC.